# SDR IXXA20200216001

- Difficulty date: February 13, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 91,719 hours, 29,012 cycles
- Engine: Ge CF680C2*
- Engine time: 80,455 hours, 24,059 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Engine Egt
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

LH EGT RED LINE IN CLIMB FL-17800. SECURED ENGINE IN FLIGHT AFTER THRUST TO IDLE EGT STILL 1100. DIVERSION TO KCVG WITH SINGLE ENGINE OPERATIONS. DECLARED EMERGENCY WITH ATC. AIRCRAFT VISUALLY INSPECTED AFTER LANDING. VERIFIED OK AND TAXIED TO RAMP AS DIRECTED. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE.
